# SDR UHLA2013100700514

- Difficulty date: October 7, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 11,599 hours, 8,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17066813001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT SHEAR PANEL SPLICE PLATE.  REMOVED, FABRICATED AND INSTALLED SHEAR PANEL.
